# SDR IPXA10159925

- Difficulty date: May 8, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 11,431 hours, 7,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Separated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, L-1 DOOR FWD GIRTBAR FLOORBOARD SEPARATED.  FABBED FLOOR PANEL IAW EO A300-5320-16407-D, APPX B.
